# SDR DALA2020032201981

- Difficulty date: March 20, 2020
- Submitted: March 22, 2020
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 2,352 hours, 1,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT PASSENGER DOOR EOAM IN YELLOW. SERVICED AFT LEFT PAX DOOR PER A220 AMP 52-12 EAOM IW NOW GREEN. EAOM VERIFIED ARMED AND SAFETIED RII COMPLETE (LP6912725)
